# SDR V0XR413Y020811002

- Difficulty date: February 8, 2011
- Submitted: February 8, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 13,850 hours, 9,675 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT 280 LBL 9 TO RBL 9 IS CORRODED.  R & R FLOOR CHANNEL SUPPORT FS 280.00 LBL 9 TO RBL 9 IAW SRM 53-11-10/ 51-42-06.
